A Vertex Model for LLT Polynomials - CNRS - Centre national de la recherche scientifique Access content directly
Journal Articles International Mathematics Research Notices Year : 2022

A Vertex Model for LLT Polynomials

Andrew Gitlin
  • Function : Author
David Keating
  • Function : Author
Jeremy Meza
  • Function : Author


Abstract We describe a novel Yang–Baxter integrable vertex model. From this vertex model we construct a certain class of partition functions that we show are essentially equal to the LLT polynomials of Lascoux, Leclerc, and Thibon. Using the vertex model formalism, we give alternate proofs of many properties of these polynomials, including symmetry and a Cauchy identity.

Dates and versions

hal-03875137 , version 1 (28-11-2022)



Sylvie Corteel, Andrew Gitlin, David Keating, Jeremy Meza. A Vertex Model for LLT Polynomials. International Mathematics Research Notices, 2022, 2022 (20), pp.15869-15931. ⟨10.1093/imrn/rnab165⟩. ⟨hal-03875137⟩


8 View
0 Download



Gmail Facebook X LinkedIn More